MathSciNet Relay Station
MathSciNet bibliographic data
MR2286059 (2008f:11069) 11G30 (14G27)
Cardona, Gabriel; Quer, Jordi Curves of genus 2 with group of automorphisms isomorphic to $D\sb 8$ or $D\sb {12}$. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2831–2849 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement